# SDR DALA201911256887

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,566 hours, 14,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK APPROX 0.700" IN LENGTH ON STA 1809 RIGHT FORWARD OUTER CHORD BETWEEN STR 6R. REPAIRED PER SRM 53-80-08. ALSO REFER TO LP 1368237. (LP 1368237)
